MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 44X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE HUM HD 44X21; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Model Number 1128-44-020
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address recurrent dislocation.The patient was treated with the cemented fracture stem in (b)(6) of 2020.There were no other surgeries.Surgeon stated that she would dislocate upon external rotation.Revised to a cemented delta extend.Fracture stem was removed and replaced with cemented delta reverse.No delay to surgery reported.Doi: (b)(6) 2020, dor: (b)(6) 2021, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL ADVANTAGE HUM HD 44X21
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11342668
Report Number1818910-2021-03231
Device Sequence Number11696724
Product Code KWT
UDI-Device Identifier10603295005117
UDI-Public10603295005117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K984541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1128-44-020
Device Catalogue Number112844020
Device Lot NumberD19072556
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE HUM HD 44X21; GLOBAL FX STEM 10MM; GLOBAL ADVANTAGE HUM HD 44X21; GLOBAL FX STEM 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight44